# SDR SWAA2021081712767

- Difficulty date: January 31, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 44,271 hours, 24,577 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 231 XF FIBERS PULLED FROM TOP SURFACE FROM TAPE REMOVAL / REPLACED FLOOR BOARD BY FABRICATING NEW BOARD I/A/W 737-700 SRM 53-00-50-2R-0 GENERAL REV 69- DWG 144A5810 ID: 126 REV:-; BAC 5085 8.4.2.2.REV(E)
